Warning! Know the Dangerous Side-Effects of This Antibiotic Before Your Doctor Tries to Prescribe It to You
Amazing Health Advances Subscribe to Amazing Health Advances

To receive daily emails from Amazing Health Advances to your inbox CLICK HERE

Warning! Know the Dangerous Side-Effects of This Antibiotic Before Your Doctor Tries to Prescribe It to You

Dr. Al Sears — To Your Good Health
Oct 24, 2018

Every year, hundreds of thousands of people are injured by this drug and 6,500 have died.

A couple of years ago, Miriam S. took a dream vacation to the Canary Islands off the coast of northwestern Africa. While she was enjoying herself at the resort, she came down with an ear infection and went to see the hotel doctor.

She was given a six-day course of a common antibiotic and took it as prescribed.

Three weeks later, 61-year-old Miriam was suffering from severe depression and fatigue. She developed severe pains in her legs, shoulders and feet. The previously active physician could barely walk. The only way she could get up and down her staircase was on her hands and knees.

Miriam had been “floxed”… poisoned by the antibiotic that was supposed to cure her.

The medicine Miriam took was a class of drugs called fluoroquinolones. With more than 32 million prescriptions written each year, it’s the fourth most common antibiotic in America.

And every year, hundreds of thousands of people are injured by this drug.1 And 6,500 have died.2Called FQAD, or fluoroquinolone-associated disability by the FDA, this debilitating condition leads to:3

  • Confusion
  • Memory loss
  • Dizziness
  • Weakness
  • Extreme anxiety
  • Tendon ruptures
  • Nerve damage
  • Heart palpitations
  • Delirium

These health issues go on for years and grow more severe over time. And the effects are potentially permanent. That’s why I help my patients fight infections with safe natural remedies. And I’ll share three of my favorites in a minute.

You see, in 2016, the FDA slapped a new “black box” warning on the labels of fluoroquinolones (FQs). That’s the agency’s strictest warning and it’s designed to draw your attention to a drug’s life-threatening risks.

But an earlier FDA label insisted that cases of neuropathy after taking the FQ Levaquin was rare, and could be reversed by discontinuing the drug.

Click here to continue reading…

Read Full Story Here


 

 

 

 





Amazing Health Advances